# SDR FDEA201611224194

- Difficulty date: November 22, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 76,583 hours, 16,640 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: NCA604215
- Condition: Corroded
- Location: Bs 470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS COMPARTMENT BILGE AREA BS 470 FOUND WITH CORRODED.   REPAIRED IAW EA 1-5310-T0330006 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
